# SDR CAL950895

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 540
- Part time: 65,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FRAME AT BS 540, STR 26R.  THE CORRODED SECTION OF FRAME WAS REMOVED.  A NEW SECTION OF FRAME WAS FABRICATED AND INSTALLED IAW SRM 53-10-4.  (X)
